| Catalog Number |
08469865160 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable elecsys troponin t gen 5 stat results for 1 patient sample on a cobas 6000 e601 module.The initial result was 23 ng/l.The repeated result was 17 ng/l.This result was believed to be correct.The repeated result was obtained on another module.The sample was repeated due to failed qc.
Additional Manufacturer Narrative
The calibration and qc were acceptable.A general reagent issue was excluded.The field service representative replaced the reagent probe, prewash sippers, sample probe, and the gear pump.He performed adjustments, recalibration, and checks and tests with acceptable results.Although the investigation did not identify the specific cause of the event, the issue appeared to be resolved after service was performed.